# SDR AALA960008

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND FRAME AT STATION 1309 CORRODED FROM LONGERON 29L TO 29R.  SPLICED IN NEW SECTION OF FRAME 1309 FROM LONGERON 29L TO 29R PER SRM 5303 FIG 2A SHEET 1.  (M)
